# SDR A6WA201040555

- Difficulty date: July 21, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 17,104 hours, 16,778 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Cracked
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLIGHT SPOILER UPPER METAL FLANGE SEAL BETWEEN THE PCU`S IS CRACKED.  REMOVED RT FLIGHT SPOILER UPPER METAL FLANGE SEAL AND INSTALL NEW SEAL IAW SRM 51-42-06 AND 51-42-21.
